# SDR SWAA2020060888747

- Difficulty date: May 31, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 46,865 hours, 24,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LOCATOR AT LT OVERWING DOOR HAS A BURNED OUT BULB.  RELAMPED EXIT LOCATOR AT LT OVERWING DOOR AND PERFORMED A GOOD FUNCTIONAL CHECK PER AMM 33-51-01-960-801.
